Volume 33, Number 1
Previous Issue Next Issue

Qiuying Li, Hanwu Liu & Jingqi Xin

Ann. Appl. Math., 33 (2017), pp. 1-5.

Preview Full PDF 1531 15399 Abstract

Yongli Liu & Yancong Xu

Ann. Appl. Math., 33 (2017), pp. 6-17.

Preview Full PDF 1544 15644 Abstract

Jinliang Shen & Jianhua Huang

Ann. Appl. Math., 33 (2017), pp. 18-31.

Preview Full PDF 1490 15363 Abstract

Renxiang Shi & Jiang Yu

Ann. Appl. Math., 33 (2017), pp. 32-49.

Preview Full PDF 1652 15355 Abstract

Zhihua Song & Yuanyuan Zhang

Ann. Appl. Math., 33 (2017), pp. 50-62.

Preview Full PDF 1526 15651 Abstract

Yi Wang & Xianzhu Xiong

Ann. Appl. Math., 33 (2017), pp. 63-76.

Preview Full PDF 1673 15441 Abstract

Rui Xue & Fengying Wei

Ann. Appl. Math., 33 (2017), pp. 77-89.

Preview Full PDF 1605 15184 Abstract

Shujie Yang, Bao Shi, Xiaolei Liu & Wenfei Zhao

Ann. Appl. Math., 33 (2017), pp. 90-101.

Preview Full PDF 1479 15791 Abstract

Ningning Zhu & Fanwei Meng

Ann. Appl. Math., 33 (2017), pp. 102-110.

Preview Full PDF 1517 14797 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard